Discussions that mention levlite

Birth Control board


Hi everyone.

I haven't been on in some time, but I have a some questions about my birth control that I was hoping someone may have some insight on.

I have been on Levlite for nearly a year now. All has been going well until the past couple months. This is nothing major, but I have been having some light bleeding after sex atleast one time each month, between periods. It's just a little right afterwards and that's pretty much it. I have also had some cramping when I have a whole two weeks before I am supposed to get my period. Not a lot, just enough for it to seem weird. I am 30 years old, this is my first time taking pills, and the soonest I have ever gotten cramps in the past was a week before it was supposed to start.

I am going for my yearly check up in a month, but I just thought I would ask on here anyway as well so maybe I could get an idea of what could be happening, if anything.

Thank you very much in advance for any feedback. :)